# SDR UIEA2020061091243

- Difficulty date: June 8, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,829 hours, 21,425 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS TWICE DURING APU START, APU FAILED TO LIGHT OFF BOTH TIMES. FOUND NO FAULTS ON APU ECU. STARTED APU IAW B767AMM 49-11-00. STARTED NORMAL. SUSPECT INCORRECT START PROCEDURES BY CREW.
